# SDR HNAA0600074

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 24,810 hours, 40,249 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821004
- Part serial: 3424
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Part time: 24,810 hours, 40,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING NR 1 BLEED ON NR 1 ENGINE TORQUE SURGED APPROX 10 PERCENT FOLLOWED BY THE NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED PRESSURE SWITCHES.
